Zopiclone

I am all for sleeping pills. With FMS I have always had unrestorative sleep, delayed onset insomnia and frequent night time waking. Sleep deprivation is not good on the body and so not good for chronic migraines. So when my doc prescribed Zopiclone for insomnia, in order to help with the chronic migraines, I was very glad. I never found it to be a strong medication, all on its own. Maybe a good 4-5 hours of sleep, no morning grogginess and I would fall asleep within an hour after taking it.

Yet I wonder if the side effects of this med may be making me have more sleeping problems. One being that whole night time twitching spasm thing... like super intense restless leg syndrome. I would just be falling asleep when my leg would twitch or violently kick, waking me up again. Or my shoulder or my neck. Can I blame that on a side effect? Who knows, just know I did not do that before, but have been for at least a year now.

And I get the most terrifying and realistic nightmares. I never had nightmares before, but these are different than any normal nightmare anyway. They feel very real, are often in the scene of my home, with a context that could be real. A presence in the room, an embrace, oppressive darkness or being attacked by something invisible. And terrifying. I often become aware I am dreaming, mostly because it feels so wrong. I often wake myself up violently and can't get back to sleep. Often jerking awake like tearing yourself out of sleep paralysis. I have been told I am restless in my sleep, making noises and kicking and such. In some cases these dreams are very close to a hallucination, where I am more awake than asleep.

It is not a permanent solution by any means. But some sleep is better than no sleep. And, well, those night time migraines are torture... nothing like wallowing in such pain all night only to have to go to work in the morning.
Post a Comment

I would love to just redirect you to the new site...

But sadly the redirect function doesn't function. I will continue to persist hitting it and see if it will eventually do something. Or s...